MAUDE Adverse Event Report: PHILIPS VOLCANO VERRATA PLUS PRESSURE GUIDE WIRE, 185 CM STRAIGHT TIP; WIRE, GUIDE, CATHETER

PHILIPS VOLCANO VERRATA PLUS PRESSURE GUIDE WIRE, 185 CM STRAIGHT TIP; WIRE, GUIDE, CATHETER
Model Number 10185P
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal reference: (b)(4).This case was reviewed and investigated according to the manufacturer¿s policy.Facility declined to provide patient information.Suspect products: no information available.The implant or explant dates are not applicable to this device.Concomitant medical products: no information available.Initial reporter: state/prefecture is (b)(6).The returned device was visually and microscopically inspected.There were bends observed along with a kink at the end of the tip of the distal coil.The probable cause of the reported failure is a kink in the distal coil.Device manipulation, impact and applied pressure associated with use and handling can affect the integrity of the device.Remedial action/correction #: do not apply to this submission.The manufacturing documentation for this device was reviewed and the device met all quality and manufacturing release criteria.
 
Event or Problem Description
This case was reviewed and investigated according to the manufacturer¿s policy.The customer reported during a planned therapeutic coronary procedure, the device became stuck and could not be retrieved.The device was shaped and went into a narrow branch before reaching the target lesion (right coronary artery) for diagnosis.The tip of the device became stuck.A microcatheter was inserted over the manufacturer's device allowing it to be released and retrieved.The tip unravel slightly after retrieval.A second of the manufacturer¿s same device was used to complete the procedure.This adverse event is being submitted because additional intervention was required to remove the manufacturer's device.
 
Event or Problem Description
This follow-up supplemental report #1 is being submitted to correct an inadvertent entry error in g4, the date received by manufacturer (becomes aware date).
 
Additional Manufacturer Narrative
Internal reference: (b)(4).This case was reviewed and investigated according to the manufacturer¿s policy.Block g4: the initial report submitted 07/23/2020 had an inadvertent entry error of 06/23/2020.Correct date is 06/19/2020.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to the alleged death or deterioration in the state of the health of any person.
 
Additional Manufacturer Narrative
Internal reference: (b)(4).
 
Event or Problem Description
This adverse event and product problem is being submitted because additional intervention was required to remove the manufacturer's device.
 
Additional Manufacturer Narrative
Block g: the supplemental follow-up #1 submitted 03/7/2021 had an inadvertent entry error of 02/05/2020.Correct date is 06/19/2020.

Brand Name
VERRATA PLUS PRESSURE GUIDE WIRE, 185 CM STRAIGHT TIP
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS VOLCANO
2870 kilgore road
rancho cordova CA 95670
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone & business park
b37
alajuela
CS  
Manufacturer Contact
melissa mangum
2870 kilgore road
rancho cordova, CA 95670
8584650468
MDR Report Key10312835
Report Number2939520-2020-00019
Device Sequence Number19726385
Product Code DQX
UDI-Device Identifier00845225002879
UDI-Public(01)00845225002879(17)221231(10)0301810854(90)989609001231
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K161887
Number of Events Summarized123
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/19/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number10185P
Device Catalogue Number400-0300.38
Device Lot Number0301810854
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer02/05/2021
08/24/2021
06/19/2020
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date03/07/2021
08/24/2021
11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA01/01/2005